# SDR 9JLA2023022140523

- Difficulty date: February 14, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N850DP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258468
- Aircraft time: 10,173 hours, 6,755 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE IN AUTOMATIC MODE CONTROL. THE MAINTENANCE PROVIDER TROUBLESHOT THE SYSTEM TO A CLOGGED JET PIPE AND JET PUMP REQUIRING CLEANING. FOR WORK PERFORMED REF HAWKER AMM. OPS CHECKS WERE PERFORMED AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
